Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Analytic expressions for continued fractions over a vector space
HTML articles powered by AMS MathViewer

by F. A. Roach PDF
Proc. Amer. Math. Soc. 56 (1976), 135-139 Request permission

Abstract:

In previous papers, we considered continued fractions obtained from a type of “geometric reciprocal". In this paper we develop certain “analytical” formulas for such continued fractions and, by using these formulas, obtain results analogous to certain classical theorems for ordinary continued fractions.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A22
  • Retrieve articles in all journals with MSC: 30A22
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 56 (1976), 135-139
  • MSC: Primary 30A22
  • DOI: https://doi.org/10.1090/S0002-9939-1976-0404599-7
  • MathSciNet review: 0404599